# SDR IPXA2024100191073

- Difficulty date: October 1, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 75,120 hours, 16,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD PASSENGER DOOR WILL NOT OPEN OR CLOSE. RESET BREAKERS. PERFORMED OPS CHECK OF THE L1 DOOR IAW AMM 52-10-01-700-801.OPS CHECK GOOD.
